U.S. doctors online nowAsk doctors free
Ashburn, VA
A 37-year-old female asked:

Unexplained bruising on my arms&legs >4yrs now(recently once above left breast area).on paxil (paroxetine) er 37.5 mg, adderall er 30mg, & ativan 1 mg, zyrtec 10mg?

2 doctor answers9 doctors weighed in
Dr. Stevan Cordas
Internal Medicine 58 years experience
Bruising: First see your doctor and ask about a qualitative or quantitative dysfunction of your platelets occasionally other disorders can do this. The drugs you mention are not prone to cause this but in rare cases it is possible.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Kevin Passer
36 years experience
Four years?: Four years is a very long time. Have you asked your doctor about the bruising? There are several possible explanations, but you may need some blood tests first. Start with your local medical doctor and go from there. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.